# SDR 071711

- Difficulty date: January 28, 2005
- Submitted: January 30, 2005
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- Engine: Ge CT75A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ITT WAS 60 DEGREES HIGHER THAN RIGHT ON TAKEOFF.  DURING CLIMBOUT LEFT ITT CONTINUED CLIMBING TO 100 DEGREES DIFFERENCE.  UNABLE TO MAKE CHARTED TQ ON LT ENGINE BY 30 PERCENT.  ALL OTHER INDICATIONS NORMAL.  AIRCRAFT RETURNED TO IAD AND MAINTENANCE REPLACED THE NR 1 ENGINE CONTROL UNIT.
